Maria Rosaria Capobianco
Maria Rosaria Capobianco
I Ricercatore Consiglio Nazionale delle Ricerche - Istituto per le Applicazioni del Calcolo "Mauro
cnr.it üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On the optimization of the physicochemical distances between amino acids in the evolution of the genetic code
M Di Giulio, MR Capobianco, M Medugno
Journal of theoretical biology 168 (1), 43-51, 1994
771994
A fast algorithm for Prandtl's integro-differential equation
MR Capobianco, G Criscuolo, P Junghanns
Journal of computational and applied mathematics 77 (1-2), 103-128, 1997
401997
Uniform convergence of the collocation method for Prandtl's integro-differential equation
MR Capobianco, G Criscuolo, P Junghanns, U Luther
The ANZIAM Journal 42 (1), 151-168, 2000
292000
On quadrature for Cauchy principal value integrals of oscillatory functions
MR Capobianco, G Criscuolo
Journal of computational and applied mathematics 156 (2), 471-486, 2003
252003
Weighted uniform convergence of the quadrature method for Cauchy singular integral equations
MR Capobianco, P Junghanns, U Luther, G Mastroianni
Singular integral operators and related topics, 153-181, 1996
241996
The stability and the convergence of a collocation method for a class of Cauchy singular integral equations
MR Capobianco
Mathematische Nachrichten 162 (1), 45-58, 1993
221993
Interpolating polynomial wavelets on [− 1, 1]
MR Capobianco, W Themistoclakis
Advances in Computational Mathematics 23 (4), 353-374, 2004
182004
On the numerical solution of a nonlinear integral equation of Prandtl’s type
MR Capobianco, G Criscuolo, P Junghanns
Recent Advances in Operator Theory and its Applications, 53-79, 2005
162005
Pointwise and uniform approximation of the finite Hilbert transform
MR Capobianco, G Mastroianni, MG Russo
Approximation and optimization 1, 45-66, 1997
161997
Uniform Boundedness of Lagrange Operator in Some Weighted Sobolev‐Type Space
MR Capobianco, G Mastroianni
Mathematische Nachrichten 187 (1), 61-77, 1997
141997
Newton methods for a class of nonlinear hypersingular integral equations
MR Capobianco, G Criscuolo, P Junghanns
Numerical Algorithms 55 (2), 205-221, 2010
132010
On the numerical solution of a hypersingular integral equation with fixed singularities
MR Capobianco, G Criscuolo, P Junghanns
Recent advances in operator theory and applications, 95-116, 2008
132008
On the boundedness of de la Vallée Poussin operators
MR Capobianco, W Themistoclakis
East J. Approx 7 (4), 417-444, 2001
112001
Uniform convergence estimates for a collocation method for the Cauchy singular integral equation
MR Capobianco, MG Russo
The Journal of Integral Equations and Applications, 21-45, 1997
111997
Numerical solution of a singular integral equation with Cauchy kernel in the plane contact problem
M Capobianco, G Criscuolo
Quarterly of applied mathematics 69 (1), 79-89, 2011
62011
A stable and convergent algorithm to evaluate Hilbert transform
MR Capobianco, G Criscuolo, R Giova
Numerical Algorithms 28 (1), 11-26, 2001
62001
Approximation of the weighted Hilbert transform on the real line by an interpolatory process
MR Capobianco, G Criscuolo, R Giova
BIT Numerical Mathematics 41 (4), 666-682, 2001
62001
Extended interpolation with additional nodes in some Sobolev-type spaces
MR Capobianco, MG Russo
Studia Scientiarum Mathematicarum Hungarica 35 (1-2), 81-97, 1999
61999
A method for the numerical resolution of Abel-type integral equations of the first kind
MR Capobianco
Journal of Computational and Applied Mathematics 23 (3), 281-304, 1988
51988
Some remarks on the numerical computation of integrals on an unbounded interval
MR Capobianco, G Criscuolo
Numerical Algorithms 45 (1), 37-48, 2007
42007
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20